# SDR 04FDEA02440

- Difficulty date: August 11, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- Aircraft time: 32,016 hours, 17,699 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT UPPER PYLON HAS CRACKED UNDER PNL 473CL.  STOP DRILLED CRACK AND INSTALLED U-CHANNEL IAW A310/200 SRM 54-50-00 AND 54-54-11 FIG 201 AND 54-54-51 FIG 206 BETWEEN PYLON STA 1059 AND STA 1115.
